American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 144 found      Go to page: 1 2 3 4 5

[31] Calum Spicer, Robert S. Strichartz and Emad Totari. Laplacians on Julia Sets III: Cubic Julia Sets and Formal Matings. Contemporary Mathematics 600 (2013) 327-348.
Book volume table of contents   
View Article: PDF

[32] Alexander M. Blokh, Robbert J. Fokkink, John C. Mayer, Lex G. Oversteegen and E. D. Tymchatyn. Fixed Point Theorems for Plane Continua with Applications. Memoirs of the AMS 224 (2013)
Book volume table of contents   

[33] Daniel A. Nicks. Wandering domains in quasiregular dynamics. Proc. Amer. Math. Soc. 141 (2013) 1385-1392.
Abstract, references, and article information   
View Article: PDF

[34] Alexander Blokh, Clinton Curry and Lex Oversteegen. Finitely Suslinian models for planar compacta with applications to Julia sets. Proc. Amer. Math. Soc. 141 (2013) 1437-1449.
Abstract, references, and article information   
View Article: PDF

[35] Leonardo Câmara and Bruno Scárdua. A Fatou type theorem for complex map germs. Conform. Geom. Dyn. 16 (2012) 256-268.
Abstract, references, and article information   
View Article: PDF

[36] Arman Mimar. On the preperiodic points of an endomorphism of $\mathbb{P}^{1} \times\mathbb{P}^{1}$ which lie on a curve. Trans. Amer. Math. Soc. 365 (2013) 161-193.
Abstract, references, and article information   
View Article: PDF

[37] Béla Bollobás, Malte Lackmann and Dierk Schleicher. A small probabilistic universal set of starting points for finding roots of complex polynomials by Newton's method. Math. Comp. 82 (2013) 443-457.
Abstract, references, and article information   
View Article: PDF

[38] J. W. Cannon, W. J. Floyd, W. R. Parry and K. M. Pilgrim. Nearly Euclidean Thurston maps. Conform. Geom. Dyn. 16 (2012) 209-255.
Abstract, references, and article information   
View Article: PDF

[39] Suzanne Hruska Boyd and Christian Henriksen. The Medusa algorithm for polynomial matings. Conform. Geom. Dyn. 16 (2012) 161-183.
Abstract, references, and article information   
View Article: PDF

[40] Philipp Meerkamp and Dierk Schleicher. Hausdorff dimension and biaccessibility for polynomial Julia sets. Proc. Amer. Math. Soc. 141 (2013) 533-542. MR 2996957.
Abstract, references, and article information   
View Article: PDF

[41] Sam Northshield. A root-finding algorithm for cubics. Proc. Amer. Math. Soc. 141 (2013) 645-649. MR 2996969.
Abstract, references, and article information   
View Article: PDF

[42] Walter Bergweiler and Janina Kotus. On the Hausdorff dimension of the escaping set of certain meromorphic functions. Trans. Amer. Math. Soc. 364 (2012) 5369-5394.
Abstract, references, and article information   
View Article: PDF

[43] Helena Mihaljević-Brandt. Semiconjugacies, pinched Cantor bouquets and hyperbolic orbifolds. Trans. Amer. Math. Soc. 364 (2012) 4053-4083.
Abstract, references, and article information   
View Article: PDF

[44] Yu Zhai. On the ergodicity of conformal measures for rational maps with totally disconnected Julia sets. Proc. Amer. Math. Soc. 140 (2012) 3453-3462.
Abstract, references, and article information   
View Article: PDF

[45] A. N. Fletcher and D. A. Nicks. Iteration of quasiregular tangent functions in three dimensions. Conform. Geom. Dyn. 16 (2012) 1-21.
Abstract, references, and article information   
View Article: PDF

[46] Joseph H. Silverman. An algebraic approach to certain cases of Thurston rigidity. Proc. Amer. Math. Soc. 140 (2012) 3421-3434.
Abstract, references, and article information   
View Article: PDF

[47] Neil Dobbs. Measures with positive Lyapunov exponent and conformal measures in rational dynamics. Trans. Amer. Math. Soc. 364 (2012) 2803-2824.
Abstract, references, and article information   
View Article: PDF

[48] Helena Mihaljević-Brandt and Jörn Peter. Poincar\'{e} functions with spiders' webs. Proc. Amer. Math. Soc. 140 (2012) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[49] Alastair Fletcher and Rob Fryer. On B\"{o}ttcher coordinates and quasiregular maps. Contemporary Mathematics 575 (2012) 53-76.
Book volume table of contents   
View Article: PDF

[50] Laura DeMarco. Combinatorics and topology of the shift locus. Contemporary Mathematics 573 (2012) 35-48.
Book volume table of contents   
View Article: PDF

[51] Jun Hu, Francisco G. Jimenez and Oleg Muzician. Rational maps with half symmetries, Julia sets, and Multibrot sets in parameter planes. Contemporary Mathematics 573 (2012) 119-146.
Book volume table of contents   
View Article: PDF

[52] John Milnor; \\with an Appendix by A. Poirier. Hyperbolic components. Contemporary Mathematics 573 (2012) 183-232.
Book volume table of contents   
View Article: PDF

[53] Robert L. Devaney. Dynamics of $z^n + \lambda/z^n$; Why the Case $n = 2$ is Crazy. Contemporary Mathematics 573 (2012) 49-65.
Book volume table of contents   
View Article: PDF

[54] Christian Wolf. On barycenter entropy for rational maps. Contemporary Mathematics 573 (2012) 233-244.
Book volume table of contents   
View Article: PDF

[55] Manuel D. Contreras, Santiago Díaz-Madrigal, María J. Martín and Dragan Vukotić. Holomorphic self-maps of the disk intertwining two linear fractional maps. Contemporary Mathematics 561 (2012) 199-227.
Book volume table of contents   
View Article: PDF

[56] Carlos Cabrera and Peter Makienko. On decomposable rational maps. Conform. Geom. Dyn. 15 (2011) 210-218. MR 2869014.
Abstract, references, and article information   
View Article: PDF

[57] Walter Bergweiler. On the set where the iterates of an entire function are bounded. Proc. Amer. Math. Soc. 140 (2012) 847-853. MR 2869069.
Abstract, references, and article information   
View Article: PDF

[58] Yûsuke Okuyama and Małgorzata Stawiska. Potential theory and a characterization of polynomials in complex dynamics. Conform. Geom. Dyn. 15 (2011) 152-159. MR 2846305.
Abstract, references, and article information   
View Article: PDF

[59] Joshua J. Clemons. Connectivity of Julia sets for Weierstrass elliptic functions on square lattices. Proc. Amer. Math. Soc. 140 (2012) 1963-1972.
Abstract, references, and article information   
View Article: PDF

[60] Dzmitry Dudko and Dierk Schleicher. Homeomorphisms between limbs of the Mandelbrot set. Proc. Amer. Math. Soc. 140 (2012) 1947-1956.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 144 found      Go to page: 1 2 3 4 5